Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Mathematical Techniques for Economic Analysis

Bibliographic Data

ID9708947
AuthorsGordon Hughes (Christ University, corresponding author), G A Hughes, Arthur Benavie
Year1973
Volume83
Issue329
Pages297
Publication date1973-03-01
Open AccessNo
TypeARTICLE
VenueThe Economic Journal (JOURNAL)
Journal identifiersISSN: 0013-0133 • E-ISSN: 1468-0297
PublisherOxford University Press (OUP) (PUBLISHER)
DOI10.2307/2231146
OpenAlexW2102279557
LanguageEN
Citations received1

Journal Article Mathematical Techniques for Economic Analysis Get access Mathematical Techniques for Economic Analysis. By A. Benavie. (Englewood Cliffs, N.J.: Prentice-Hall Inc., 1972. Pp. xii + 287. £6.50.) G. A. Hughes G. A. Hughes Christ's College, Cambridge Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 83, Issue 329, 1 March 1973, Pages 297–298, https://doi.org/10.2307/2231146 Published: 01 March 1973

Classical economics · Economic analysis · Economics · Library science · Mathematical economics · Operations research · Regional science · Sociology · Computer Science · Economic theories and models · Mathematics

  • Elementary Entropy Maximizing Probability Distributions

    M Webber, M J Webber•Economic Geography•1976

Citations per year0.02
Citation span1976 - 1976 (1)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae